# SDR COMA0460257

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 14,196 hours, 13,693 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5205 FLAP FAIL CAUTION AFTER LANDING.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
